# SDR 9619379884

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Engine: Pwa JT8D17
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heat Valve
- Part number: 320115
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

WHILE APPLYING TAKEOFF POWER, THE LEFT ENGINE FUEL HEAT LIGHT ILLUMINATED.  CREW ABORTED TAKEOFF AND THE SYSTEM WAS PLACED ON MEL.  FLIGHT RESUMED AS SCHEDULED.  MAINTENANCE REPLACED THE LEFT ENGINE FUEL HEAT VALVE.  OPERATIONAL CHECKED OK.
